# SDR REXA2012111101511

- Difficulty date: October 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 22,253 hours, 19,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE NR 4 SEAT TRACK CORRODED.  REPAIRED IAW AMM 53-01-11.
